Thunderstorm Wind, Gregg
- When
- August 7, 3:10 PM CST
- Where
- Gregg County, 6 mi SE of Longview
- Measured
- 54 kt (62 mph) estimated gust
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 32.417, -94.667
Several trees were downed.
1 thunderstorm wind, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before the first event at Aug 7, 1:31 PM CST, 1 hour 39 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SHREVEPORT LA 231 PM CDT SUN AUG 7 2005 .DISCUSSION... NOT MUCH CHANGE FROM THE PREVIOUS FORECAST PACKAGE. A PERSISTENT WEATHER PATTERN IS FORECAST FOR THE NEXT SEVERAL DAYS. THE LOW PRESSURE AREA SPINNING OVER THE NORTHEAST COAST OF THE GULF OF MEXICO IS PROGGED TO CONTINUE OVER THE SAME AREA...BUT GRADUALLY DISSIPATE. BOTH THE NAM AND THE GFS PROG A WEAK UPPER LEVEL SHORT WAVE TO PERSIST OVER THE FOUR STATE AREA THROUGH TUESDAY...THUS WILL CONTINUE WITH THE CHANCE OF SCATTERED MAINLY AFTERNOON AND EVENING STORMS OVER THE FOUR STATE AREA THROUGH WEDNESDAY. BEST CHANCE OF RAIN LOOKS TO BE TUESDAY WHEN THE SHORT WAVE IS FORECAST TO BE THE STRONGEST. THE END OF THE WEEK LOOKS DRYER AS HIGH PRESSURE SLOWLY BUILDS BOTH AT THE SURFACE AND ALOFT. TEMPERATURES WILL BE RATHER PERSISTENT THROUGH THE WEEK. THE HIGHS WILL ACTUALLY OCCUR EARLY IN THE AFTERNOONS WITH CLOUDS AND WINDS FROM SCATTERED THUNDERSTORMS DROPPING TEMPERATURES BY LATE AFTERNOON...AT LEAST FOR THE MONDAY THROUGH WEDNESDAY TIME FRAME. && .PRELIMINARY POINT TEMPS/POPS... SHV 72 94 72 94 / 20 30 20 40 MLU 71 93 71 93 / 20 30 20 40 DEQ 70 93 70 93 / 30 30 20 40 TXK 73 93 74 93 / 20 30 20 40 ELD 70 94 71 93 / 20 30 20 40 TYR 74 94 74 94 / 30 30 20 40 GGG 73 94 74 94 / 30 30 20 40 LFK 72 94 73 94 / 30 40 20 40 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...NONE. LA...NONE. OK...NONE. TX...NONE. && 03/03
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1200 PM CDT SUN AUG 7 2005 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-TXZ096- 097-108>112-124>126-136>138-149>153-165>167-081100- ANGELINA-BIENVILLE-BOSSIER-BOWIE-CADDO-CALDWELL-CAMP-CASS-CHEROKEE- CLAIBORNE-COLUMBIA-DE SOTO-FRANKLIN-GRANT-GREGG-HARRISON-HEMPSTEAD- HOWARD-JACKSON-LA SALLE-LAFAYETTE-LINCOLN-LITTLE RIVER-MARION- MCCURTAIN-MILLER-MORRIS-NACOGDOCHES-NATCHITOCHES-NEVADA-OUACHITA- PANOLA-RED RIVER LA-RED RIVER TX-RUSK-SABINE LA-SABINE TX- SAN AUGUSTINE-SEVIER-SHELBY-SMITH-TITUS-UNION AR-UNION LA-UPSHUR- WEBSTER-WINN-WOOD- 1200 PM CDT SUN AUG 7 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OKLAHOMA...NORTHEAST TEXAS...SOUTHWEST ARKANSAS...NORTHWEST...AND NORTH CENTRAL LOUISIANA. .DAY ONE...THIS AFTERNOON AND TONIGHT... THE COMBINATION OF AFTERNOON HEATING...AND A MOIST AND UNSTABLE ATMOSPHERE...WILL RESULT IN SCATTERED THUNDERSTORMS THIS AFTERNOON AND EVENING...OVER THE FOUR STATE REGION. NO WIDESPREAD SEVERE WEATHER IS EXPECTED...BUT ISOLATED STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE...MAINLY PRODUCING HIGH WIND GUSTS... HAIL...AND BRIEF HEAVY DOWNPOURS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... SCATTERED AFTERNOON AND EARLY EVENING THUNDERSTORMS WILL CONTINUE THROUGH MIDWEEK. A FEW STORMS COULD BE STRONG TO SEVERE...PRODUCING HIGH WIND GUSTS...HAIL...AND LOCALLY HEAVY RAINFALL. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGERS...SKYWARN NETWORKS...AND STORM SPOTTERS...SHOULD NOT BE NEEDED THIS AFTERNOON OR TONIGHT.
The Shreveport radar (KSHV), 78 km away, was scanning. The volume nearest the first event began at 21:07 UTC.
1 thunderstorm wind. Local standard time, as filed.
Several trees were downed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Texas in 2005Every state in 2005This day in weather historyWarnings in Texas, August 2005
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5482116.